Explicit solution for the stationary distribution of a discrete-time finite buffer queue

Bara Kim, Jeongsim Kim

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We consider a discrete-time single server queue with finite buffer. The customers arrive according to a discrete-time batch Markovian arrival process with geometrically distributed batch sizes and the service time is one time slot. For this queueing system, we obtain an exact closed-form expression for the stationary queue length distribution. The expression is in a form of mixed matrix-geometric solution.

Original languageEnglish
Pages (from-to)1121-1133
Number of pages13
JournalJournal of Industrial and Management Optimization
Volume12
Issue number3
DOIs
Publication statusPublished - 2016

Keywords

  • Discrete-time batch markovian arrival process
  • Discrete-time queue
  • Mixed matrix-geometric solution
  • Quadratic matrix equation
  • Stationary distribution

ASJC Scopus subject areas

  • Business and International Management
  • Strategy and Management
  • Control and Optimization
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Explicit solution for the stationary distribution of a discrete-time finite buffer queue'. Together they form a unique fingerprint.

  • Cite this